Can You Get High off Depakote?

Answer

Depakote is a mood stabilizer making it a potential high inducing drug if taken incorrectly. It is used in the treatment of bipolar disorder or is an anti-seizure medication as well. Health risks are complications including heart disease and high blood pressure. This drug should only be taken under the supervision of a doctor.
Q&A Related to "Can You Get High off Depakote?"
1. See a health care provider who can advise you as to how you can best wean yourself off of Depakote using a specific, timed plan. 2. Take the newly prescribed dosages of Depakote
http://www.ehow.com/how_4963884_wean-yourself-off-...
You would have to eat 4-8 teaspoons of the pungent nutmeg to get any possible sensation of being high. Myristicin is the substance in nutmeg which can cause mild hallucinations. It
http://answers.ask.com/Health/Addictions/how_to_ge...
Do not attempt to titrate yourself off of depakote. Speak to your doctor. If you are taking depakote for sezuires you could cause your self to have seziures.
http://wiki.answers.com/Q/How_do_you_ween_off_depa...
http://www.chacha.com/question/what-kind-of-a-high...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com